# SDR CA140303007

- Difficulty date: February 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1486592
- Condition: Malfunctioned
- Location: Lt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED FLAP DRIVE CAUTION ILLUMINED AFTER SELECTION OF FLAP AND REMAINED ILLUMINATED AFTER FLAP MOVEMENT.  MAINTENANCE INSPECTION REVEALED LT INBD FLAP ACTUATOR BALL SCREW WITH SHARP, ROUGH EDGES OBSERVED THE LENGTH OF BALL SCREW.
